# SDR SWAA2022031699788

- Difficulty date: September 4, 2019
- Submitted: March 16, 2022
- Operation: Air carrier
- Aircraft: N7751A
- Make and model: Boeing 737-7BD
- Aircraft serial: 36717
- Aircraft time: 38,606 hours, 19,288 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Seal
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STAINLESS STEEL SEAL ON PANEL 441AR CRACKED AND WORN. 200-28 / REMOVED AND REPLACED STAINLESS STEEL SEAL ON PANEL #441AR IAW B737-700 SRM 51-40-02-0G-0
